# SDR CALA2015091800775

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 79,155 hours, 19,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11014
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMER EXIT LIGHT INOPERATIVE.   RELAMPED RT AFT OVERWING EMER EXIT LIGHT.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-00.
